MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20233
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulties occurred.A 10mm x 60mm wallflex biliary transhepatic stent was selected for a percutaneous biliary stent procedure.During the procedure, the stent became hung up on the delivery system and delivery sheath.The stent would not come off.The physician removed the whole system and used another of the same device.No patient complications were reported and the patient was doing great post procedure.

Brand Name
WALLFLEX BILIARY TRANSHEPATIC
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7799140
Report Number2134265-2018-60275
Device Sequence Number192258
Product Code FGE
UDI-Device Identifier08714729820512
UDI-Public08714729820512
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K112543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2020
Device Model Number20233
Device Catalogue Number20233
Device Lot Number0021641146
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1